MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB

ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB
Model Number TL-19N
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The investigation is in progress.A follow-up report will be provided once the investigation has been completed.
 
Event or Problem Description
A tlab kit was used during a tj liver biopsy case and the radiopaque marker band from the sheath came off and migrated to the patient's lungs.
 
Event or Problem Description
Follow up.

Brand Name
TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10737653
Report Number1625425-2020-00698
Device Sequence Number3644565
Product Code DYB
UDI-Device Identifier00886333218554
UDI-Public00886333218554
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberTL-19N
Device Catalogue NumberTL-19N
Device Lot Number1451430
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;